You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Complex Retractions and Envelopes of Holomorphy
Proceedings of the American Mathematical Society
Vol. 104, No. 1 (Sep., 1988), pp. 145-148
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047476
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we show that if a domain $\Omega$ of a Stein manifold $X$ is a "holomorphic deformation retract" of a domain of holomorphy $D \subseteq X$, then $\Omega$ has a univalent envelope of holomorphy $\Omega^\ast \subseteq X$.
Proceedings of the American Mathematical Society © 1988 American Mathematical Society